# SDR UIEA2017082801561

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,540 hours, 23,683 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Part number: 7321387010
- Part serial: 107275
- Condition: Failed
- Location: Apu Intake Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED ON START FIRST ATTEMPT,  APU DOOR STATUS MESSAGE.  REMOVED AND REPLACED THE AIR INTAKE DOOR ACTUATOR IAW AMM 49-15-06.  OPS CHECKED GOOD.  NO DEFECTS NOTED.
